On the upper tail of Italian firms’ size distribution
In this paper we analyze the upper tail of the size distribution of Italian companies with limited liability belonging to the CEBI database. Size is defined in terms of net worth.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 388 (2009)
Issue (Month): 8 ()
|Contact details of provider:|| Web page: http://www.journals.elsevier.com/physica-a-statistical-mechpplications/|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- repec:ebl:ecbull:v:3:y:2008:i:8:p:1-7 is not listed on IDEAS
- Fujiwara, Yoshi & Aoyama, Hideaki & Di Guilmi, Corrado & Souma, Wataru & Gallegati, Mauro, 2004. "Gibrat and Pareto–Zipf revisited with European firms," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 344(1), pages 112-116.
- Fujiwara, Yoshi & Di Guilmi, Corrado & Aoyama, Hideaki & Gallegati, Mauro & Souma, Wataru, 2004.
"Do Pareto–Zipf and Gibrat laws hold true? An analysis with European firms,"
Physica A: Statistical Mechanics and its Applications,
Elsevier, vol. 335(1), pages 197-216.
- Yoshi Fujiwara & Corrado Di Guilmi & Hideaki Aoyama & Mauro Gallegati & Wataru Souma, 2003. "Do Pareto-Zipf and Gibrat laws hold true? An analysis with European Firms," Papers cond-mat/0310061, arXiv.org, revised Nov 2003.
- L. Crosato & P. Ganugi, 2007. "Statistical regularity of firm size distribution: the Pareto IV and truncated Yule for Italian SCI manufacturing," Statistical Methods & Applications, Springer;Società Italiana di Statistica, vol. 16(1), pages 85-115, June.
- Bronwyn H. Hall, 1986.
"The Relationship Between Firm Size and Firm Growth in the U.S. Manufacturing Sector,"
NBER Working Papers
1965, National Bureau of Economic Research, Inc.
- Hall, Bronwyn H, 1987. "The Relationship between Firm Size and Firm Growth in the U.S. Manufacturing Sector," Journal of Industrial Economics, Wiley Blackwell, vol. 35(4), pages 583-606, June.
- Taleb, Nassim Nicholas, 2007. "Black Swans and the Domains of Statistics," The American Statistician, American Statistical Association, vol. 61, pages 198-200, August.
- H. E. Stanley & V. Plerou, 2001. "Scaling and universality in economics: empirical results and theoretical interpretation," Quantitative Finance, Taylor & Francis Journals, vol. 1(6), pages 563-567.
- John Sutton, 1997. "Gibrat's Legacy," Journal of Economic Literature, American Economic Association, vol. 35(1), pages 40-59, March.
- M. Goldstein & S. Morris & G. Yen, 2004. "Problems with fitting to the power-law distribution," The European Physical Journal B: Condensed Matter and Complex Systems, Springer;EDP Sciences, vol. 41(2), pages 255-258, 09.
- Giulio Bottazzi & Angelo Secchi, 2005.
"Explaining the Distribution of Firms Growth Rates,"
LEM Papers Series
2005/16, Laboratory of Economics and Management (LEM), Sant'Anna School of Advanced Studies, Pisa, Italy.
- L. A. N. Amaral & S. V. Buldyrev & S. Havlin & H. Leschhorn & P. Maass & M. A. Salinger & H. E. Stanley & M. H. R. Stanley, 1997. "Scaling behavior in economics: I. Empirical results for company growth," Papers cond-mat/9702082, arXiv.org.
- Luís M B Cabral & José Mata, 2003.
"On the Evolution of the Firm Size Distribution: Facts and Theory,"
American Economic Review,
American Economic Association, vol. 93(4), pages 1075-1090, September.
- Cabral, Luís M B & Mata, José, 2001. "On the Evolution of the Firm Size Distribution: Facts and Theory," CEPR Discussion Papers 3045, C.E.P.R. Discussion Papers.
- Giulio Bottazzi, 2008. "On the relationship between firms' size and growth rate," Economics Bulletin, AccessEcon, vol. 3(8), pages 1-7.
- McDonald, James B, 1984. "Some Generalized Functions for the Size Distribution of Income," Econometrica, Econometric Society, vol. 52(3), pages 647-63, May.
When requesting a correction, please mention this item's handle: RePEc:eee:phsmap:v:388:y:2009:i:8:p:1546-1554. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.